# SDR ASAA0852682

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,862 hours, 1,163 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINTENANCE CONTROL REQUEST TO INSPECT APU OIL FILTER DELTA P INDICATOR.  DELTA P INDICATOR IS INDEED POPPED.  REMOVED & REPLACED FILTER & DELTA P INDICATOR.  OP & LEAK CHECKS OK.
